I know similar questions have been asked before but I thought I'd try one as I'm new here. I am currently on 300mg of Wellbutrin around 22 days in. I've been going through some ups and downs but I'm giving it at least a month and I do feel better. But I really suffer from social anxiety. I've tried a bunch of SSRI's but all have made me tired. I am very active, I work out a lot and taking SSRI's messed up my workout routine. So now enter Wellbutrin. Not tired, losing some weight, focused but the same social anxiety is present. I have been researching and Viibryd appears to be one that doesn't cause tiredness, although I read mixed reviews on this. Would the Wellbutrin nullify the tires/lazy feeling of an SSRI? I always give up but can't this time so I need the right combo. I really don't want to mix but I read a lot on here and I'll try it. Any thoughts on the right SSRI combo with Wellbutrin. Thanks
Wellbutrin with an SSRI for social anxiety?
- 12 Apr 2016 by TheDudeHG
- 13 Apr 2016
- wellbutrin, depression, anxiety, social anxiety disorder, generalized anxiety disorder, major depressive disorder, ssri
I am 2 months on Wellbutrin and Lexapro was added for anxiety. Unfortunately for me the Lex gave me migraine like headaches and I did not get over the fatigue and nausea. I am currently weaning off the Lex. But there are many that have done very well with the Webbutrin Lexapro combo and you may also.
I also read mixed reviews on Viibryd. Maybe others on this site can give you some insight to what they have tried.
Wishing you the Best :)
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exactly how does norepinephrine treat anxiety? it seems like it would be causing excititory effects?
Posted 19 Nov 2009 • 2 answers
Posted 1 Jun 2014 • 3 answers
Posted 22 Oct 2014 • 5 answers
Posted 29 Dec 2015 • 3 answers
Posted 31 Aug 2016 • 1 answer